# SDR MASA97009

- Difficulty date: February 6, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N78YV
- Make and model: Beech 1900D
- Aircraft serial: UE78
- Engine: Pwa PT6A67D
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Fcu
- Part number: 3039576
- Condition: Malfunctioned
- Location: Rt Engine
- Stage of operation: CL
- Nature of condition: Y
- Precautionary procedure: A, E

## Discrepancy

FLT 5264 - RIGHT ENGINE COMPRESSOR STALLED BELOW 2700 LBS TORQUE.  AN EMERGENCY WAS DECLARED AND THE ENGINE WAS FEATHERED AND SHUTDOWN AS A PRECAUTIONARY MEASURE.  T/S SYSTEM, CLEANED THE P3 AND PY LINES.  REMOVED AND REPLACED BLEED VALVE AND FCU.  PERFORMED GROUND PERFORMANCE RUN, OPS CHECK GOOD.  AIRCRAFT WAS RETURNED TO SERVICE.  (M)
